Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Viscous fluids, elasticity and function-theory. I


Author: James Sanders
Journal: Trans. Amer. Math. Soc. 98 (1961), 85-147
MSC: Primary 73.30
MathSciNet review: 0127064
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 73.30

Retrieve articles in all journals with MSC: 73.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1961-0127064-7
Article copyright: © Copyright 1961 American Mathematical Society